MathSciNet Relay Station
MathSciNet bibliographic data
MR460545 22E45
Knapp, A. W.; Zuckerman, Gregg Classification of irreducible tempered representations of semi-simple Lie groups. Proc. Nat. Acad. Sci. U.S.A. 73 (1976), no. 7, 2178–2180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement